# SDR UALA2010122104663

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 61,140 hours, 22,458 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Damaged
- Location: Bs 1420 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LWR LOBE FRAME IN THE AFT PIT STA 1420 STR 26L HAS DAMAGE. SUPPLEMENTAL DATA UPDATE ACP'D MAJOR REPAIR ON FUSELAGE LOWER LOBE FRAME IN THE AFT PIT STA 1420, STR 26L, REF SRM 53-00-07, RPR 5 AT C-04 VISIT ON W-U F5477P. THIS IS A CATEGORY 'B' REPAIR. THRESHOLD TO BEGIN SUPPLEMENTAL HFEC AND DVI IS 12000 FLIGHT CYCLES AFTER THE REPAIR, WITH REINSP INTERVAL OF 11000 FLIGHT CYCLES.
